# SDR SCNA20250404098

- Difficulty date: May 27, 2024
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N828SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34413
- Aircraft time: 51,566 hours, 28,788 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME BTW STA 312 & S-6L AT PASSENGER COMPARTMENT.   FRAME BTW STA 312 & S-6L AT PASSENGER COMPARTMENT WAS REPAIRED PER B737-800 SRM 53-10-07-2R-1 REPAIR 1.
